# SDR SWAA2024072310835

- Difficulty date: July 9, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 59,332 hours, 35,662 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO INTERFERENCE WITH BL 0 INTERCOSTAL ON FWD SIDE OF FLOOR BEAM; REPAIR AT BS 294.5 FLOOR BEAM AT BL 0 REQUIRES RE-MAKING REPAIR PARTS AND INSTALLING ON UPPER SIDE OF FLOOR BEAM.<[01] REPAIRED FLOOR BEAM BS 294.5; BL-0; PER SRM 53-10-51-2R-14 ALTERNATIVE 2;[02] VERIFIED CORRECTIVE ACTION 1
